# SDR VJ9800262

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A3458434585
- Condition: Corroded
- Location: Bs 996-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED BEYOND LIMIT AT STA 996 TO 965.  REMOVED CORROSION AND FOUND SKIN CORRODED OUT OF LIMIT IN Z-ANGLE.  FABRICATED SKIN FROM 7075T6, .032, AND Z-ANGLE FROM 7075T6, .032. DRILLED AND DEBURRED SKIN AND Z-ANGLE IAW DC9 SRM 51-10-2, 51-10-4.  TREATED, PRIMED AND INSTALLED SKIN AND Z-ANGLE IAW DC9 SRM 51-30-5.
